MathSciNet Relay Station
MathSciNet bibliographic data
MR1093002 (92b:14014) 14H30 (11B83 30F99)
Goldberg, Lisa R. Catalan numbers and branched coverings by the Riemann sphere. Adv. Math. 85 (1991), no. 2, 129–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement